# SDR USAASB00239

- Difficulty date: September 1, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 737301
- Aircraft serial: 23555
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Condition: Leaking
- Location: Lt Mlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 2271 - DURING CLIMB-OUT FROM PHL, EN ROUTE TO BNA, CAPTAIN SENT ACARS MESSAGE THAT THE MAIN LANDING GEAR WOULD NOT LOCK IN THE UP POSITION.  GEAR INDICATION SHOWED NORMAL AFTER RECYCLING GEAR.  FLIGHT DIVERTED TO CLT FOR MAINTENANCE DUE TO LIKELIHOOD OF A MAINTENANCE FERRY FROM BNA.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED AN UPLOCK LINE ON THE LEFT MAIN LANDING GEAR.  ACCOMPLISHED GEAR SWING.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
